Author Topic: Is this Anxiety or Adrenaline/Cortisol  (Read 261 times)

[Buddie]

Is this Anxiety or Adrenaline/Cortisol
« on: October 12, 2019, 04:12:05 pm »
Would really appreciate some help with this...... I was ripped off Lorazepam over a 10 day period C/T in May this year. I had been taking it for 4 months. what surfaced (and slightly prior whilst still on this Benzo) was/is a horrific amount of pain in my chest or solar plexus which makes it difficult to breath. Itís like your worst anxiety ever multiplied by 10. I get woken up by it and then canít get back to my minuscule amount of sleep. Am I experiencing severe anxiety and will I just have to learn to live with it or is this adrenaline/cortisol surges and if so will this go away at some point?  No amount of breathing or meditation will touch it  :-[ :-[
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Is this Anxiety or Adrenaline/Cortisol
« Reply #1 on: October 12, 2019, 05:27:43 pm »
Adrenaline surges and high/low cortisol is the worst. High and low cortisol have almost the same symtoms.

I had it these surges constant around the clock for over 2 years. It's really shattering over time but our bodies can handle it. It will recover.

1-2 g of c-vitamin help for my surges.

Now I am 3.5 years into healing and it's almost gone.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Is this Anxiety or Adrenaline/Cortisol
« Reply #2 on: October 12, 2019, 11:05:31 pm »
Would really appreciate some help with this...... I was ripped off Lorazepam over a 10 day period C/T in May this year. I had been taking it for 4 months. what surfaced (and slightly prior whilst still on this Benzo) was/is a horrific amount of pain in my chest or solar plexus which makes it difficult to breath. Itís like your worst anxiety ever multiplied by 10. I get woken up by it and then canít get back to my minuscule amount of sleep. Am I experiencing severe anxiety and will I just have to learn to live with it or is this adrenaline/cortisol surges and if so will this go away at some point?  No amount of breathing or meditation will touch it  :-[ :-[

It's not either or. Anxiety and adrenalin and cortisol are intimately involved with one another. Breathing or meditation don't seem to help my anxiety either...
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.